# SDR CALA0200190

- Difficulty date: April 8, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4" CRACK IN UPPER PYLON SKIN PANEL #5727L. THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW ECRA 5430-01230, REV. B.
